| Medical Device Problem Codes |
Moisture Damage (1405); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a button/keypad (tactile changes w/moisture) issue.The reporter alleged that the up, down, and ok/enter button's were under responsive on the keypad and moisture was located behind the display screen.There was no indication that the product caused or contributed to an adverse event.The complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 17-jul-2018 with the following findings: the keypad rubber was undamaged.During testing, the ok button, up and down buttons, and contrast button were found to be unresponsive.Reported ¿tactile/changes¿ complaint was duplicated during investigation.The keypad cover was removed, and no contamination or damage was found to the key¿s contacts.It was confirmed that there was evidence of moisture and corrosion on the display screen inside the pump.The leak test failed due a display lens leak.The pump¿s cover was removed, and further moisture and corrosion was found on the keypad flex/connector.